# SDR DALA2015052703521

- Difficulty date: May 24, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CAP, BS XRS 531 AND 544 AT RT WING FRONT SPAR.  REPAIRED IAW ETI 90-15-044 R1 AND ERA 534381-14, REV O.
